Translator Disclaimer
March 2004 A definable nonstandard model of the reals
Vladimir Kanovei, Saharon Shelah
J. Symbolic Logic 69(1): 159-164 (March 2004). DOI: 10.2178/jsl/1080938834

Abstract

We prove, in ZFC, the existence of a definable, countably saturated elementary extension of the reals.

Citation

Download Citation

Vladimir Kanovei. Saharon Shelah. "A definable nonstandard model of the reals." J. Symbolic Logic 69 (1) 159 - 164, March 2004. https://doi.org/10.2178/jsl/1080938834

Information

Published: March 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1070.03044
MathSciNet: MR2039354
Digital Object Identifier: 10.2178/jsl/1080938834

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • March 2004
Back to Top